Existentially closed structures and gödel's second incompleteness theorem

Journal of Symbolic Logic 66 (1):349-356 (2001)
We prove that any 1-closed (see def 1.1) model of the Π 2 consequences of PA satisfies ¬Cons PA which gives a proof of the second Godel incompleteness theorem without the use of the Godel diagonal lemma. We prove a few other theorems by the same method
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694926
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,411
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
C. Dimitracopoulos (1989). Overspill and Fragments of Arithmetic. Archive for Mathematical Logic 28 (3):173-179.
Henryk Kotlarski (1998). Other Proofs of Old Results. Mathematical Logic Quarterly 44 (4):474-480.

Add more references

Citations of this work BETA
Henryk Kotlarski (2004). The Incompleteness Theorems After 70 Years. Annals of Pure and Applied Logic 126 (1-3):125-138.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

211 ( #16,696 of 1,924,713 )

Recent downloads (6 months)

2 ( #308,186 of 1,924,713 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.